| Catalog Number |
89-8509-451-43 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tightening mechanism of wire driver is not functioning properly, resulting in pins becoming loose, driver not working properly in general and noise during use.
Additional Manufacturer Narrative
(b)(4).G2: foreign - india.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and functional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported item and part and lot combination.With given information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.